# SDR ASAA2019071130060

- Difficulty date: July 11, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 41,946 hours, 12,543 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING BOTH FMC'S FAILED. GROUNDED - YES. PERFORMED FIM 34-61 TASK 836 BOTH FMC'S OPERATION NORMAL NO FURTHER ACTION REQUIRED.
